Scholion.ai

Semiparametric regression analysis for doubly censored data

T. Cai, S. Cheng

Biometrika · 2004 · Volume 91 · Issue 2

DOI: 10.1093/biomet/91.2.277

Abstract

We analyse doubly censored data using semiparametric transformation models. We provide inference procedures for the regression parameters and derive the asymptotic distributions of the proposed estimators. Procedures for model checking and model selection are also discussed. We illustrate our approach with a viral‐load dataset from a recent AIDS clinical trial.

Enable JavaScript for citation tools and additional paper interactions.